MathSciNet Relay Station
MathSciNet bibliographic data
MR1896050 (2002m:60049) 60F10 (60B12 62G09 62G20)
Li, Deli; Rosalsky, Andrew; Al-Mutairi, Dhaifalla K. A large deviation principle for bootstrapped sample means. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2133–2138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement